# SDR AALA20121203002

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR 3 DENTS LOCATED APPROXIMATELY 3 INCHES OUTBOARD OF STATION XET 46 AND 3 INCHES FORWARD OF TRAILING EDGE.  INSTALLED REPAIR DOUBLER PER SRM 51-70-06.
